MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE? ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE? ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939135254010
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in a moderately tortuous and moderately calcified vessel of below knee.A 2.5mm x 40mm x 146cm coyote es balloon catheter was advanced for dilation.During inflation, it was noted that the balloon had already ruptured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.

Brand Name
COYOTE? ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21937707
Report Number2124215-2025-27612
Device Sequence Number7985214
Product Code LIT
UDI-Device Identifier08714729767220
UDI-Public(01)08714729767220(17)271010(10)35036422
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939135254010
Device Catalogue NumberH74939135254010
Device Lot Number0035036422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date04/30/2025
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: GLADIUS MG; INFLATION DEVICE: PS25; INTRODUCER SHEATH: PARENT5FR SELECT
Patient SexUnknown